# SDR 2007FA0000833

- Difficulty date: September 12, 2007
- Submitted: September 26, 2007
- Operation: General aviation
- Aircraft: N141DR
- Make and model: Beech 400A
- Aircraft serial: RK184
- Engine: Pwa JT15D5
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SCHEDULED A-D INSPECTION FOUND 6 SHEARED RIVETS AND 2 LOOSE RIVETS IN THE FORWARD RIVET LINE OF THE ATTACHMENT PIVOT FITTING PN 45A21183-11 ON THE BOTTOM OF THE HORIZONTAL STABILIZER.  IT IS SUSPECTED THAT THE MISSING RIVETS FAILED FROM FATIGUE.  RECOMMEND INSPECTING AREA THOROUGHLY AT EACH INSPECTION, CONTACTING MFG FOR REPAIR OPTIONS.  THIS IS SECOND AC THAT THE SAME DISCREPANCY HAS BEEN FOUND.  (K)
